# SDR UPS07650429

- Difficulty date: August 13, 2007
- Submitted: August 15, 2007
- Operation: Air carrier
- Aircraft: N327UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27753
- System (JASC): 2120 · Air Distribution System
- Part: Fitting
- Condition: Leaking
- Location: Lt A/C Pack
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:ETOP LEFT BLEED DUCT LEAK LIGHT ILLUMINATED EICAS MSG L BLD DUCT LEAK DISPLAYED.  LIGHT EXTINGUISHED AFTER ENG BLEED AIR SUPPLY AND ISOLATION VALVES CLOSED.  FOUND WIGGINS FITTING LEAK LEFT PACK DOWNSTREAM OF FLOW CONTROL VALVE AT T-FITTING.  REMOVED AND REPLACED SEALS ON COUPLING HOUSING AND INSTALLED MISSING CABLE ASSY PER EO B767-2160-27426A.  LEAK CHECK AND OPS CHECK GOOD.
